# SDR 2012FA0000804

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N818PW
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2344
- Aircraft time: 35 hours
- System (JASC): 2140 · Heating System
- Part: Exhaust Pipe
- Part number: 5855002321
- Condition: Wrong Part
- Location: Combust Heater
- Part time: 35 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMBUSTION HEATER REPORTED BACK FIRING IN FLIGHT.  MEASURED HEATER EXHAUST PIPE LENGTH AND SCARF ANGLE.  NEITHER MEASUREMENT TO SPEC. INSTALLED NEW EXHAUST PIPE ASSY. AND CUT TO PROPER DIMENSIONS.
